|Burning when Urinating
Jan 26, 2013
I am one of the lucky guys that the "tanox 355" drug/IV has helped. THANK GOD! lst time undectable ever...POZ for almost 20 years. I am have a problem with burning Urine. Lot of pain when going to the bathroom (drinking lots of water kinda helps, however I drink a lot of water!)..I use to take AZO tabs and that would help, but not now as much. I am taking Androgel once a day (the packets), Hiv Meds - Aptivus, Isentress,Norvir and Tanox IV every 2 weeks, also Itraconazole 100mg 4x a day,Dapsone and Famcicovir...Are one of the Meds/Androgel my problem? (had a urine and VD check. I hope you can shed somelight on my situation..Many thanks, I read you Articles alot!!!
| Response from Dr. Young
Hi and thanks for your words and for posting your question.
Seems like you are indeed one of the lucky ones with highly drug resistant virus who suppressed on your new investigational drug regimen.
I don't think that your HIV medications are the cause of your urinary symptoms- it's never been the case among my many patients over the years. There are indeed many possible causes of urinary symptoms; sometimes a repeat urinalysis and STD check will reveal a problem, sometimes the problem is more related to bladder irritation or inflammation.
When I reach this point in the work up and reaching the end of my HIV medicine expertise, I'll contact one of my colleagues in urology for their advice.
I hope that helps- stay in touch, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.